# SDR 050546231

- Difficulty date: February 23, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- Aircraft time: 18,480 hours, 15,554 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM UPPER ANGLE IS CRACKED AT .250 INCH IN LENGTH AT FS 640.00 AND LBL 8.5.
